Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 3 > No. 1

 
   

Estimation on System Reliability in Generalized Lindley Stress-Strength Model

PP: 61-75
doi:10.18576/jsap/030106
Author(s)
Sanjay Kumar Singh, Umesh Singh, Vikas Kumar Sharma,
Abstract
This paper discusses the problem of the estimation of stressed system reliability under both classical and Bayesian paradigms. It is assumed that the strength of a system and the environmental stress applied on it, follow the generalized Lindley distribution. For Bayesian calculation, we proposed the use of MCMC technique viz Metropolis-Hastings algorithm to approximate the posteriors of the stress-strength parameters. The behaviours of the maximum likelihood and Bayes estimators of stress-strength parameters and reliability have been studied through the Monte Carlo simulation study. Finally, the empirical illustration based on a real data set has been provided.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved